# SDR HEEA0011126

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6220 · Main Rotor Head
- Part: Seat
- Part number: 407010107101
- Condition: Cracked
- Location: M/R
- Part time: 841 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CONE SEAT CRACKED.
